# SDR DLL10953679

- Difficulty date: September 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N713DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1089
- System (JASC): 2150 · Cabin Cooling System
- Part: Air Cond
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT, ALL AFT LAVATORY SMOKE DETECTORS ACTIVATED WITH ODOR PRESENT IN AFT CABIN.  RAN PACKS IN ALL MODES, COULD NOT DUPLICATE AND RETURNED TO SERVICE.
